按条件检索“658”条记录

已选条件: 数据来源: EI × 数据来源: CNKI × 数据来源: CSSCI × 出版年: 2014 × 机构: 控制科学与工程... × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A fast and faithful collocation method with efficient matrix assembly for a two-dimensional nonlocal diffusion model EI SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2014,Vol.273,19-36

WOS被引数:15

资源类型:期刊论文

WOS:000334088900002

2. Disturbance Attenuation via Output Feedback for Uncertain Nonlinear Systems with Output and Input Depending Growth Rate EI SCOPUS SCIE

作者:Yu, Weiyong; Zhang, Fangfang

作者机构:[Yu, Weiyong] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Zhang, Fangfang] Qilu Univ Technol, Sch Elect Engn & Automat, Jinan 250353, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000345047000001

3. 基于MTM规范的Android可信权限系统的改进和实现

作者:张红斌;陈宏兴;高显扬;杨关锁;

作者机构:[张红斌;陈宏兴;高显扬;杨关锁]山东大学控制科学与工程学院,现场总线实验室和智能机器人实验室

来源:科学技术与工程,Science Technology and Engineering,2014,Issue.25,248-252

资源类型:期刊论文

4. Migrative Property for Nullnorms EI SCOPUS SCIE

作者:Zong, Wenwen;Su, Yong;Liu, Hua-Wen

作者机构:[Zong, W] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China;[ Su, Y] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China

来源:International journal of uncertainty, fuzziness and knowledge-based systems: IJUFKS,INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2014,Vol.22,Issue.5,749-759

资源类型:期刊论文

WOS:000343675600006

5. RTMAC: A random time slot multi-channel MAC protocol EI SCOPUS

作者:Qin, Shaohua ;Chen, Dongyan ;Huang, Xu ;Yu, Leilei

作者机构:[Qin, Shaohua ;Chen, Dongyan ;Huang, Xu ;Yu, Leilei ] School of Control Science and Engineering, Shandong University, Jinan 250014, China;[Qin, Shaohua ] College of Physics and Electronics, Shandong Normal University, Jinan 250014, China

来源:Journal of Computational Information Systems,2014,Vol.10,Issue.8,3375-3381

资源类型:期刊论文

6. Existence of weak solutions for a fourth-order Navier boundary value problem EI SCOPUS SCIE

作者:Xu, Jiafa; Dong, Wei; O'Regan, Donal

作者机构:[Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:APPLIED MATHEMATICS LETTERS,2014,Vol.37,61-66

WOS被引数:2

资源类型:期刊论文

WOS:000340219500011

7. Feedback control and linear generalized synchronization of spatial-alternated Julia sets EI SCOPUS SCIE

作者:Wang Pei; Liu Shu-Tang

作者机构:[Wang Pei; Liu Shu-Tang] Shandong Univ, Coll Control Sci & Engn, Jinan 250061, Peoples R China.

来源:ACTA PHYSICA SINICA,2014,Vol.63,Issue.6

WOS被引数:2

资源类型:期刊论文

WOS:000335390500013

8. IMPROVED VARIABLE-LENGTH PARTICLE SWARM OPTIMIZATION FOR STRUCTURE-ADJUSTABLE EXTREME LEARNING MACHINE EI SCOPUS

作者:Bingxia Xue;Xin Ma;Haibo Wang;Jason Gu;Yibin Li

作者机构:[Xue, B] School of Control Science and Engineering, Shandong University, Jinan, Shandong, China;[ Ma, X] School of Control Science and Engineering, Shandong University, Jinan, Shandong, China;[ Wang, H] School of Control Science and Engineering, Shandong University, Jinan, Shandong, China;[ Gu, J] School of Control Science and Engineering, Shandong University, Jinan, Shandong, China, Department of Electrical and Computer Engineering, Dalhousie University, Halifax, NS, Canada;[ Li, Y] School of Control Science and Engineering, Shandong University, Jinan, Shandong, China

来源:Control and Intelligent Systems,Control and Intelligent Systems,2014,Vol.42,Issue.4,302-310

资源类型:期刊论文

9. 空间交替Julia集的反馈控制与线性广义同步

作者:王培;刘树堂;

作者机构:[王培;刘树堂]山东大学控制科学与工程学院

来源:物理学报,Acta Physica Sinica,2014,Issue.06,88-101

资源类型:期刊论文

10. Simulation of biomimetic traveling-wave micro-pump using a modified immersed boundary-lattice Boltzmann method EI SCOPUS

作者:Liu Feifei;Wei Shoushui;Wang Shaowei;Wei Changzhi;Ren Xiaofei

作者机构:[Feifei, L] School of Control Science and Engineering, Shandong University, 17923 Jingshi Road, Jinan, 250061, China;[ Shoushui, W] School of Control Science and Engineering, Shandong University, 17923 Jingshi Road, Jinan, 250061, China;[ Shaowei, W] Department of Engineering Mechanics, School of Civil Engineering, Shandong University, Jinan, China;[ Changzhi, W] School of Control Science and Engineering, Shandong University, 17923 Jingshi Road, Jinan, 250061, China;[ Xiaofei, R] School of Control Science and Engineering, Shandong University, 17923 Jingshi Road, Jinan, 250061, China

来源:Proceedings of the Institution of Mechanical Engineers, Part N. Journal of Nanoengineering and Nanosystems,Proceedings of the Institution of Mechanical Engineers, Part N: Journal of Nanoengineering and Nanosystems,2014,Vol.228,Issue.4,189-198

资源类型:期刊论文

11. IIRCT下泊松分布参数单变点的贝叶斯估计

作者:何朝兵;刘华文;

作者机构:[何朝兵]安阳师范学院数学与统计学院;[刘华文]山东大学数学学院

来源:安徽师范大学学报(自然科学版),Journal of Anhui Normal University(Natural Science),2014,Issue.04,335-338+342

资源类型:期刊论文

12. 酿酒葡萄渣粕原花青素提取工艺研究

作者:亓伟;张亓伊雯;格日勒;

作者机构:[亓伟;张亓伊雯;格日勒]银川能源学院石油化工学院;[亓伟;张亓伊雯;格日勒]山东大学数学学院

来源:中国酿造,2014,Issue.05,137-141

资源类型:期刊论文

13. Edge colorings of planar graphs without 5-cycles with two chords EI SCOPUS SCIE

作者:Wu, Jian-Liang; Xue, Ling

作者机构:[Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xue, Ling] Taishan Polytech, Dept Informat Engn, Tai An 271000, Shandong, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.518,124-127

WOS被引数:2

资源类型:期刊论文

WOS:000330823500010

14. Lower bounds of shortest vector lengths in random NTRU lattices EI SCOPUS SCIE

作者:Bi, Jingguo; Cheng, Qi

作者机构:[Bi, Jingguo] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Bi, Jingguo; Cheng, Qi] Univ Oklahoma, Sch Comp Sci, Norman, OK 73019 USA.; [Bi, Jingguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Bi, Jingguo] State Key Lab Math Engn & Adv Comp, Wuxi, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.560,Issue.P2,121-130

资源类型:期刊论文

WOS:000347601100003

15. ON THE OBSERVABILITY OF FREE BOOLEAN NETWORKS VIA THE SEMI-TENSOR PRODUCT METHOD

作者:LI Haitao;WANG Yuzhen;LIU Zhenbin;

作者机构:[LI Haitao;WANG Yuzhen;LIU Zhenbin]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,2014,Issue.04,666-678

资源类型:期刊论文

16. 外P(ρ,σ)-集合的随机特性与应用(英文)

作者:张环理;王冬梅;

作者机构:[张环理]School of Mathematics, Shandong University;[王冬梅]Department of Information Engineering, Zhumadian Vocational Technology College

来源:数学季刊(英文版),Chinese Quarterly Journal of Mathematics,2014,Issue.02,298-306

资源类型:期刊论文

17. Self-adjoint extensions for discrete linear Hamiltonian systems EI SCOPUS SCIE

作者:Ren, Guojing; Shi, Yuming

作者机构:[Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Ren, Guojing; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.454,1-48

WOS被引数:6

资源类型:期刊论文

WOS:000337852500001

18. Total colorings of planar graphs with sparse triangles EI SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.526,120-129

资源类型:期刊论文

WOS:000334006400010

19. SOBOLEV WEAK SOLUTIONS OF THE HAMILTON-JACOBI-BELLMAN EQUATIONS EI SCOPUS SCIE

作者:Wei, Lifeng; Wu, Zhen; Zhao, Huaizhong

作者机构:[Wei, Lifeng] Ocean Univ China, Sch Math Sci, Qingdao 266003, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Huaizhong] Univ Loughborough, Dept Math Sci, Loughborough LE11 3TU, Leics, England.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.3,1499-1526

WOS被引数:4

资源类型:期刊论文

WOS:000338832300005

20. Multibump solutions of a class of second-order discrete Hamiltonian systems EI SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, X]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.236,129-149

WOS被引数:3

资源类型:期刊论文

WOS:000335899200014

共 33 页, 658 条记录

TOP